# SDR ASAA2023032342591

- Difficulty date: March 23, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 37,794 hours, 11,941 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 37,793 hours, 11,941 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Engine
- Part serial: 963462
- Condition: Unknown
- Location: #1 Engine
- Part time: 37,793 hours, 11,941 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE. HPTACC LEAKING, FOUND 34 OF STAGE 3 VSV WITH MISSING BUSHING AND METAL TO METAL CONTACT. REF B737-900 AMM 72-32-00-200-801-F00 STEP (5)(E). (REF LOG PG # 60545547) GROUNDED - YES. REMOVED ENGINE S/N # 963-462 REF ASA W/O #1947346 AND W/O #1947483.
